Open Access
2014 ε-Coverings of Hölder-Zygmund Type Spaces on Data-Defined Manifolds
Martin Ehler, Frank Filbir
Abstr. Appl. Anal. 2014(SI64): 1-6 (2014). DOI: 10.1155/2014/402918


We first determine the asymptotes of the ε-covering numbers of Hölder-Zygmund type spaces on data-defined manifolds. Secondly, a fully discrete and finite algorithmic scheme is developed providing explicit ε-coverings whose cardinality is asymptotically near the ε-covering number. Given an arbitrary Hölder-Zygmund type function, the nearby center of a ball in the ε-covering can also be computed in a discrete finite fashion.


Download Citation

Martin Ehler. Frank Filbir. "ε-Coverings of Hölder-Zygmund Type Spaces on Data-Defined Manifolds." Abstr. Appl. Anal. 2014 (SI64) 1 - 6, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07022324
MathSciNet: MR3226192
Digital Object Identifier: 10.1155/2014/402918

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI64 • 2014
Back to Top